, Volume 32, Issue 4, pp 569-580

Upper Semicontinuity of the Solution set to Parametric Vector Quasivariational Inequalities

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove the upper semicontinuity (in term of the closedness) of the solution set with respect to parameters of vector quasivariational inequalities involving multifunctions in topological vector spaces under the semicontinuity of the data, avoiding monotonicity assumptions. In particular, a new quasivariational inequality problem is proposed. Applications to quasi-complementarity problems are considered

This work was partially supported by the program “Optimisation et Mathématiques Appliquées” of C.I.U.F-C.U.D./C.U.I. of Belgium and by the National Basic Research Program in Natural Sciences of NCSR of Vietnam